# SDR MLJA20210000250

- Difficulty date: August 21, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Aircraft: N3284M
- Make and model: Cessna 310R
- Aircraft serial: 310R1892
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Condition: Out Of Limits
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE THE HSI SHOWED 60 DEGREES OFF ACTUAL HEADING. RE-SLAVE ATTEMPT UNSUCCESSFUL. NOTIFIED ATC AND RETURNED TO FIELD. LANDED WITHOUT INCIDENT. RE-CENTERED HSI. OPERATIONAL CHECK SATISFACTORY.
